RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 11, Pages 1486–1509 (Mi msb1241)  

This article is cited in 14 scientific papers (total in 14 papers)

On uniform stabilization of solutions of the first mixed problem for a parabolic equation

F. Kh. Mukminov


Abstract: The first mixed problem with a homogeneous boundary condition is considered for a linear parabolic equation of second order. It is assumed that the unbounded domain $\Omega$ satisfies the following condition: there exists a positive constant $\theta$ such that for any point $x$ of the boundary $\partial\Omega$
$$ \operatorname{mes}(\{y\colon|x-y|<r\}\setminus\Omega)\geqslant\theta r^n, \quad r>0. $$
For a certain class of initial functions $\varphi$, which includes all bounded functions, the following condition is a necessary and sufficient condition for uniform stabilization of the solution to zero: $\displaystyle r^{-n}\int_{|x-y|<r}\varphi (y) dy\to0$ as $r\to\infty$ uniformly with respect to all $x$ in $\Omega$ such that $\operatorname{dist}(x,\partial\Omega)\geqslant r+1$.
The proof of the stabilization condition is based on an estimate of the Green function that takes account of its decay near the boundary.

Full text: PDF file (2008 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 71:2, 331–353

Bibliographic databases:

UDC: 517.9
MSC: 35K20, 35B40
Received: 10.05.1990

Citation: F. Kh. Mukminov, “On uniform stabilization of solutions of the first mixed problem for a parabolic equation”, Mat. Sb., 181:11 (1990), 1486–1509; Math. USSR-Sb., 71:2 (1992), 331–353

Citation in format AMSBIB
\Bibitem{Muk90}
\by F.~Kh.~Mukminov
\paper On uniform stabilization of solutions of the first mixed problem for a~parabolic equation
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 11
\pages 1486--1509
\mathnet{http://mi.mathnet.ru/msb1241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090912}
\zmath{https://zbmath.org/?q=an:0776.35003|0723.35010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..71..331M}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 71
\issue 2
\pages 331--353
\crossref{https://doi.org/10.1070/SM1992v071n02ABEH002130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HU58600005}


Linking options:
  • http://mi.mathnet.ru/eng/msb1241
  • http://mi.mathnet.ru/eng/msb/v181/i11/p1486

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mukminov F., “On Uniform Stabilization of Solution to the Mixed Problem for the Navier–Stokes Equations in Exterior Domain”, Dokl. Akad. Nauk, 332:1 (1993), 24–25  mathnet  mathscinet  zmath  isi
    2. F. Kh. Mukminov, “On uniform stabilization of solutions of the exterior problem for the Navier–Stokes equations”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 297–320  mathnet  crossref  mathscinet  zmath  isi
    3. L. M. Kozhevnikova, F. Kh. Mukminov, “Estimates of the stabilization rate as $t\to\infty$ of solutions of the first mixed problem for a quasilinear system of second-order parabolic equations”, Sb. Math., 191:2 (2000), 235–273  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. L. M. Kozhevnikova, “On uniqueness classes of solutions of the first mixed problem for a quasi-linear second-order parabolic system in an unbounded domain”, Izv. Math., 65:3 (2001), 469–484  mathnet  crossref  crossref  mathscinet  zmath
    5. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. L. M. Kozhevnikova, “Uniqueness classes for solutions in unbounded domains of the first mixed problem for the equation $u_t=Au$ with quasi-elliptic operator $A$”, Sb. Math., 198:1 (2007), 55–96  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. V. N. Denisov, “Conditions for stabilization of solutions to the first boundary value problem for parabolic equations”, J Math Sci, 2011  crossref
    8. L. M. Kozhevnikova, “Examples of the Nonuniqueness of Solutions of the Mixed Problem for the Heat Equation in Unbounded Domains”, Math. Notes, 91:1 (2012), 58–64  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. V. F. Vil'danova, F. Kh. Mukminov, “Anisotropic uniqueness classes for a degenerate parabolic equation”, Sb. Math., 204:11 (2013), 1584–1597  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Alkhutov Yu.A., Denisov V.N., “Necessary and Sufficient Condition for the Stabilization of the Solution to the Initial-Boundary Value Problem for Second-Order Nondivergence Parabolic Equations”, Dokl. Math., 88:1 (2013), 381–384  crossref  isi
    11. V. N. Denisov, “Necessary and sufficient conditions of stabilization of solutions of the first boundary-value problem for a parabolic equation”, J. Math. Sci. (N. Y.), 197:3 (2014), 303–324  mathnet  crossref  elib
    12. Daniele Andreucci, A.F.. Tedeev, “The Cauchy–Dirichlet Problem for the Porous Media Equation in Cone-Like Domains”, SIAM J. Math. Anal, 46:2 (2014), 1427  crossref
    13. Yu. A. Alkhutov, V. N. Denisov, “Necessary and sufficient condition for the stabilization of the solution of a mixed problem for nondivergence parabolic equations to zero”, Trans. Moscow Math. Soc., 75 (2014), 233–258  mathnet  crossref  elib
    14. V. F. Vil'danova, F. Kh. Mukminov, “Täcklind uniqueness classes for heat equation on noncompact Riemannian manifolds”, Ufa Math. J., 7:2 (2015), 55–63  mathnet  crossref  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:350
    Full text:87
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020